IJPAM: Volume 65, No. 2 (2010)

STABILITY ANALYSIS OF AN IMPULSIVE
SOLOW-SWAN MODEL WITH ENDOGENOUS POPULATION

Ivanka M. Stamova$^1$, Jean-François Emmenegger$^2$, A.G. Stamov$^3$
$^1$Department of Mathematics
Bourgas Free University
San Stefano St. 62, Bourgas, 8000, BULGARIA
e-mail: [email protected]
$^2$Department of Quantitative Economics
University of Fribourg
Boulevard de Pérolles 90, Fribourg, 1723, SWITZERLAND
e-mail: [email protected]
$^3$Faculty of Economics and Business
University of Amsterdam
WB Amsterdam, 1018, THE NETHERLANDS


Abstract.The paper analyses the dynamic of a generalised Solow-Swan model with impulsive perturbations and endogenous population. The impulses are realised at fixed moments of time. Sufficient conditions for stability of solutions are investigated. The main results are obtained by using the Lyapunov method.

Received: October 28, 2010

AMS Subject Classification: 37N40, 91Bxx (JEL classification: C62, J0)

Key Words and Phrases: Solow's balanced growth model, endogenous population, impulses, neoclassical growth-cycle model, stability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 2